•  
  •  
 

Turkish Journal of Mathematics

Volume 38, Number (2014)

Articles

PDF

Coloring hypercomplete and hyperpath graphs
YUSUF CİVAN and DEMET TAYLAN
Pages 1-15

PDF

Euler-Seidel matrices over F_p
NESRİN TUTAŞ
Pages 16-24

PDF

A class of uniquely (strongly) clean rings
ORHAN GÜRGÜN and AYŞE ÇİĞDEM ÖZCAN
Pages 40-51

PDF

On the structure of some modules over generalized soluble groups
LEONID ANDREEVICH KURDACHENKO, IGOR YAKOV SUBBOTIN, and VASILIY ANATOLIEVICH CHUPORDYA
Pages 52-59

PDF

On 2 nonsplit extension groups associated with HS and HS:2
JAMSHID MOORI and THEKISO SERETLO
Pages 60-78

PDF

Kernel operators on the upper half-space: boundedness and compactness criteria
USMAN ASHRAF, MUHAMMAD ASIF, and ALEXANDER MESKHI
Pages 119-135

PDF

On Kakutani--Krein and Maeda--Ogasawara spaces
ZAFER ERCAN and NEŞET ÖZKAN TAN
Pages 136-138

PDF

On Finsler metrics with vanishing S-curvature
AKBAR TAYEBI, HASSAN SADEGHI, and ESMAEIL PEYGHAN
Pages 154-165

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board